MAUDE Adverse Event Report: O&M HALYARD, INC. XTRA TRAC SHOEC, XLG; PROTECTIVE APPAREL

O&M HALYARD, INC. XTRA TRAC SHOEC, XLG; PROTECTIVE APPAREL
Model Number 69254
Medical Device Problem Code Device Unsafe to Use in Environment (2918)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the event was not available for return.O&m halyard, inc.Is the specification developer and complaint handling establishment of the x-tra traction* shoe cover, xl, blue.The complaint component x-tra traction* shoe cover, xl, blue, part number 69254 is contract manufactured by hubei xinxin non-woven co., ltd (fda registration number 3011547453).A supplier corrective action (scar) was submitted to the manufacturer on 21mar2024.A follow-up report will be provided upon conclusion of investigation and response by the manufacturer.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.
 
Event or Problem Description
The provider was wearing shoe cover outside of the operating room and slipped.The provider did not report falling and there was no injury to the provider as a result of slipping wearing the shoe cover.The provider noted poor traction and design of the product.
 
Additional Manufacturer Narrative
No lot or sample was available for investigation.O&m halyard, inc.Is the specification developer and complaint handling establishment of the complaint product.The product is contract manufactured by hubei xinxin non-woven co., ltd (fda registration number (b)(4).A scar was issued to the contract manufacturer on march 21, 2024.The contract manufacturer reviewed all outgoing inspection records april 2023 - march 2024.No problems were noted.The contract manufacturer randomly selected one product batch from warehouse to test.They performed a physical astm test, and a wear performance test over 4-hour time period.All test results were conforming.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint comp (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.H3 other text : device not returned.

Brand Name
XTRA TRAC SHOEC, XLG
Common Device Name
PROTECTIVE APPAREL
Manufacturer (Section D)
O&M HALYARD, INC.
1 edison drive
alpharetta GA 30005
Manufacturer (Section G)
HUBEI XINXIN NON-WOVEN CO., LTD
taizihu industrial park
pengchang town xiantao
hubei, china 43301 8
CH   433018
Manufacturer Contact
nichole early
1 edison drive
alpharetta, GA 30005
8287820529
MDR Report Key19079230
Report Number3014421917-2024-00003
Device Sequence Number12266231
Product Code FXP
UDI-Device Identifier30680651692543
UDI-Public30680651692543
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number69254
Device Catalogue Number991069254
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2024
Supplement Date Received by Manufacturer06/03/2024
Initial Report FDA Received Date04/10/2024
Supplement Report FDA Received Date06/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown